# SDR 07FDEA02409

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561161
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CORRODED BS 720D, 2-5" IB OF STR 28L, WL 148 (MKD).  REMOVED CORROSION, FOUND TO BE BEYOND LIMITS REF SRM 53-10-1 PG 1&2.  REMOVED SHEAR TIE.  FABRICATED AND HEAT TREATED SHEAR TIE.  INSTALLED NEWLY FABRICATED SHEAR TIE BS 720D IB STR 28L IAW SRM 53-10-4 FIG 15 STEP 12 PG 58.
